# SDR ASOA201200715

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 WEB HAS CORROSION.   REMOVE CORROSION IAW SRM 53-11-10-201-003 & 51-21-06-001-001. FOUND TO BE OUT OF LIMITS IAW 53-11-10-201-203. REMOVED WEB AND FABRICATED REPLACEMENT PARTS IAW REO 670-53-11-594, STEPS 1-4.  NDT IAW REO 670-53-11-594 IAW NDTM PART 1, 51-20-006, NO INDICATIONS NOTED.  INSTALLED NEW PART IAW REO 670-53-11-594.
